Jump to content
Moejoe

Moejoe: Pristiq

Recommended Posts

Moejoe

I have only been on pristique for 8 days. I did a much too fast taper from lorazopam and temazopam and crashed hard. Valium reinstated as replacement to taper off slowly over course of a year.  I was crossed directly to Valium with no slow conversion. My body went into even more shock at this sudden switch. 

Realizing there are so many variables I am wondering  if pristique is adding to the many horrid feelings I am experiencing...extreme and debilitating fatigue and depression to the point of suicide ideation...constant thoughts of death...muscles cramping in upper legs...shoulders tensed and ought all the time...no appetite...at all. Tinnitis has gotten really bad again. 

question...do I have to taper after 8!days of prestige or can I just quit. 

Share this post


Link to post
Moejoe
On 9/9/2018 at 2:02 PM, ChessieCat said:

Hi Cindyrella and welcome to SA,

 

You did the correct thing taking your Pristiq again.  And yes, it is possible to get off it.  I'm 60 years old (25 years on an AD) and have managed to go from Pristiq 100mg and currently at 7mg.  When I was on 100mg I was experiencing mild serotonin syndrome and my diastolic blood pressure was high.  As my dose got lower I also started feeling like my pre-AD days.  I hadn't realised how numb I had been for so many years. 

 

SA recommends tapering by no more than 10% of the current dose followed by a hold of about 4 weeks.  This allows the brain to adapt to not getting as much of the drug.  Why taper by 10% of my dosage?

 

Tips for tapering off Pristiq (desvenlafaxine)

 

With regards to your klonopin it is better to take the same dose every dose, not skip doses, so it would be better to take 0.25mg every night.

 

Please note that SA suggests only tapering one drug at a time, because if you develop issues you will not know what is causing it.

 

Please also see:  taking-multiple-psych-drugs-which-drug-to-taper-first

 

To help us out, please create your drug signature, details of dates, doses, drugs for the last 2 years and years and drug for anything prior to 2 years.  No diagnoses or symptoms please, we like it to be easy to see.  Thank you.  Account Settings – Create or Edit a signature

 

These helped me to understand SA's recommendations:

 

One Theory of Antidepressant Withdrawal Syndrome


What is Withdrawal Syndrome?

 

This is your own introduction topic where you can ask questions about your own progress and journal your progress.

 

 

 

HOW DOD YOU GETVDOWN TO 7 mgs...you can't cut these

 

Edited by ChessieCat
added quote to post

Share this post


Link to post
ChessieCat

Hi Moejoe and welcome to SA,

 

If Pristiq is the ONLY antidepressant you have taken then it should be okay to just stop it straight away.  Especially if you have noticed a worsening of symptoms.

 

Q:  Have you taken any antidepressants prior to Pristiq?

 

Please create a drug signature using the following format:

 

Please make it nice simple by following these instructions (NO diagnoses or symptoms please - thank you):

  • details for last 2 years - dates, ALL drugs, doses
  • summary for older than 2 years - just years and drug/s

Account Settings – Create or Edit a signature

Share this post


Link to post
Moejoe

Yes I have been on martizopam 30 mg since feb/18

i will make signature tomorrow...promise. 

Share this post


Link to post
ChessieCat
2 hours ago, Moejoe said:

Yes I have been on martizopam 30 mg since feb/18

 

Do you mean Mirtazapine?  Are you still taking it?

 

If have been taking mirtazapine and Pristiq together then have a MAJOR interaction.  Please use the  Drug Interactions Checker and enter all the drugs you are currently taking and copy and paste the results here in a post in your intro topic.

Share this post


Link to post
ChessieCat

If you are taking mirtazipine and Pristiq together, I would strongly suggest that you stop taking the Pristiq IMMEDIATELY.

 

This is the reason why I suggest that you stop the Pristiq:

Interactions between your drugs

Major

mirtazapine desvenlafaxine

Applies to: mirtazapine, Pristiq (desvenlafaxine)

Using mirtazapine together with desvenlafaxine can increase the risk of a rare but serious condition called the serotonin syndrome, which may include symptoms such as confusion, hallucination, seizure, extreme changes in blood pressure, increased heart rate, fever, excessive sweating, shivering or shaking, blurred vision, muscle spasm or stiffness, tremor, incoordination, stomach cramp, nausea, vomiting, and diarrhea.

Share this post


Link to post
Altostrata

Welcome, Moejoe. 

 

If I were you, I'd stop the Pristiq immediately.

 

Your doctor should not have prescribed it with mirtazapine.

 

What times of day do you take your drugs, and their dosages? How's your sleep?

Share this post


Link to post
Moejoe

I was taking pristiq in am and martizopam inpm 

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×

Important Information

By using this site, you agree to our Terms of Use.